... blood pressure, elevated thirst, and muscle weakness. Is this permanant or will it eventually go away?
Have you seen your doctor about these symptoms?
Soreness at the injection site, and aggravation of inflammation in the area injected because of reaction to the cortisone are occasionally reported side-effects.
Blood pressure spikes, muscle weakness and thirst are unlikely to be caused from the injection.
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 3 answers
Posted 21 Apr 2011 • 1 answer
I had a cortisone injection in my ribs 4 1/2 weeks ago. At week 3 I had to go to hospital with a HR?
Posted 13 Feb 2013 • 1 answer
Posted 19 Dec 2015 • 1 answer
Posted 16 May 2018 • 0 answers